Skip to content
Includes Expert Content
Double dose
avatar
An_247362 posted:
What happens if the 1st and 2nd mmr and dtap was given 5 days apart? My MD assured me nothing will happen to my 5 years old child, is this true?
Reply
 
avatar
Roy Benaroch, MD responded:
I think it's unlikely that there would be a serious reaction, but two DTaP that close together might cause some local swelling and pain.


Helpful Tips

Lavender Oil stopped Night Terros
My 10 year old son has suffered from night terrors for over 5 years now. Generally happens when he is sick, over tired or too hot in bed. ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Child Health 411 - Ari Brown, MD

Educated parents are empowered parents! Get clear answers to your parenting questions from Dr. Ari Brown...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.